# SDR AALA20101128DFW01

- Difficulty date: November 25, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 32,004 hours, 4,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 24G INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT 24G.  OPS CHECK NORMAL.
